Jump to content

Trying to stop benzo


[Di...]

Recommended Posts

Hi!! I m new in benzo and exactly in xanax.i took it from 1st of February  for one month 0.25 / 0.25 / 0.25 3 times a day because of anxiety and panic crisis.in 1st of march i told my doctor that i want to stop it and he told me to cut the half of 0.25 in 5 days.i did it and now i m taking 1 of 0.25 all day but i have steritic syndrom.i think it was too fast for me.can you help me.thanks
Link to comment
Share on other sites

Hello Dimitris,

 

Welcome to BenzoBuddies, we are glad you have joined us!  Yes, you have gone fast with your taper but most of us don't have any idea how to do this until we join a community like this one.  We encourage a slow taper from benzos with reductions in the 5-10% range every two weeks or so.  Going slow minimizes withdrawl symptoms and allows you to stay functional.  What sort of symptoms are you having?

 

There are links below for you to get you started.  Once you are settled in, you can start a thread.  Let us know how we can help or if you have questions.

 

Again, welcome,

 

Kate08

 

The Ashton Manual

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

Link to comment
Share on other sites

Thank you for your quick answers.my symptoms is mostly in my muscles,tenonts,itch in my skin.i also try to stop some symptoms by talking cbd oil.is this fualt?is there some medicines to stop the symptoms?thanks.
Link to comment
Share on other sites

The muscle and skin symptoms are pretty classic - I had them too.  I would like to tell you that there is a medication or supplement to help with the withdrawl symptoms but that wasn't my experience and it wasn't the experience of most of the members here.  Getting off the benzos and allowing our bodies to heal over time is what turns out to be the healer.
Link to comment
Share on other sites

My suggestion is to hold where you are for a while until the withdrawl symptoms begin to lift and then resume tapering using the slow taper.  Going slow minimizes withdrawl symptoms.  :thumbsup:
Link to comment
Share on other sites

×
×
  • Create New...